# SDR HALA20231010220

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 15,212 hours, 3,254 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM APU AUTO SHUTDOWN OCCURED WHILE TAXINING TO GATE. WE ATTEMPTED 3 START ATTEMPTS PER MOC. REMOVED APU STARTER PER AMM 49-42-51. REMOVED AND REPLACED STARTER MOTOR CLUTCH PER AMM 49-42-52. REPLACED APU STARTER PER AMM 49-42-51. OPS CHECK GOOD. OK FOR SERVICE.
